# SDR AALA20011569

- Difficulty date: August 4, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, VENTRAL STAIRS OVERHEAD EMERGENCY PATH LIGHTING INOPERATIVE.  REPLACED BATTERY PACK. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
